# SDR USAA950375

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 658385
- Condition: Failed
- Location: Lt Engine
- Part time: 35,272 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSO - FLT 8002 - FLIGHT EN ROUTE MLB TO BWI WHEN THROTTLES SPLIT.  AIRCRAFT DIVERTED TO GSO WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE PRBC.  RAN ENGINE, OPS CHECK GOOD.  (W)
